DocServer

A new and self-contained proof of Borwein's norm duality theorem

Aragón Artacho, Francisco J. (2007) A new and self-contained proof of Borwein's norm duality theorem. Set-Valued Analysis, 15 (3). pp. 307-315. ISSN 0927-6947

[img]
Preview
PDF - Updated Version
Download (151Kb) | Preview

    Abstract

    Borwein’s norm duality theorem establishes the equality between the outer (inner) norm of a sublinear mapping and the inner (outer) norm of its adjoint mappings. In this note we provide an extended version of this theorem with a new and self-contained proof relying only on the Hahn-Banach theorem. We also give examples showing that the assumptions of the theorem cannot be relaxed.

    Item Type: Article
    Subjects: 47-xx Operator theory > 47Hxx Nonlinear operators and their properties
    49-xx Calculus of variations and optimal control; optimization > 49Jxx Existence theories
    Faculty: UNSPECIFIED
    Depositing User: Dr. Francisco Javier Aragón Artacho
    Date Deposited: 06 Sep 2011 15:45
    Last Modified: 06 Sep 2011 15:45
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/914

    Actions (login required)

    View Item